# SDR SWAA2015052840106

- Difficulty date: May 27, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 54,313 hours, 31,714 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 330A2500
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DIVERSION & DECLARED EMER.  FWD CARGO FIRE LIGHT CAME ON IN FLIGHT, FLASHED SEVERAL TIMES THEN STEADY.  PERFORMED QRH PROCEDURE, INCLUDING BOTTLE DISCHARGE.  NO FIRE INDICATION IN CARGO BIN UPON INSPECTION.  R & R CARGO FIRE CONTROL PANEL IAW AMM.
